Periodic solutions of classical Hamiltonian systems without Palais-Smale condition

Guihua Fei, Soon Kyu Kim, Tixiang Wang

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


In this paper, we study the existence of periodic solutions for classical Hamiltonian systems without the Palais-Smale condition. We prove that the information of the potential function contained in a finite domain is sufficient for the existence of periodic solutions. Moreover, we establish the existence of infinitely many periodic solutions without any symmetric condition on the potential function V.

Original languageEnglish (US)
Pages (from-to)665-678
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Mar 15 2002


  • Classical Hamiltonian systems
  • Conley index
  • Galerkin approximation
  • Period solutions

Fingerprint Dive into the research topics of 'Periodic solutions of classical Hamiltonian systems without Palais-Smale condition'. Together they form a unique fingerprint.

Cite this